# SDR HEEA083669

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 3,746 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 206040156001
- Condition: Leaking
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX SEAL REMOVED DUE TO OIL LEAK.
